# SDR DLM88953181

- Difficulty date: July 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N963DL
- Make and model: Doug MD-88
- Aircraft serial: 49982
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 1718566
- Condition: Leaking
- Location: Tail Comp
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON INITIAL TAKOFF GOT TAIL COMP TEMP HI LIGHT.  PER POM RETURNED ATL.  FOUND LEFT ACM AIR OUTLET RUBBER DUCT LEAKING.  REPLACED DUCT OPERATION NORMAL.
